On the Cauchy Problem for Degenerate Difference Equations of the mth Order in a Banach Space
Abstract
We establish sufficient conditions for the solvability of the Cauchy problem for degenerate difference equations of the mth order in a Banach space.Downloads
Published
25.08.2003
Issue
Section
Research articles
How to Cite
Semenyshyna, I. V., and Yu. V. Teplinsky. “On the Cauchy Problem for Degenerate Difference Equations of the Mth Order in a Banach Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 8, Aug. 2003, pp. 1127-3, https://umj.imath.kiev.ua/index.php/umj/article/view/3986.